Re: A very bleak mood...Hi Ffosse.
Re: A very bleak mood...
Re: A very bleak mood...Monday's child's post is proof that talking about it on here can help. Sometimes we argue, sometimes we joke around and be silly but when someone is in need we will help as much as is possible on a computer.
Re: A very bleak mood...So sorry you are feeling down,follow advice given you Im sure it will help ,do you have any friends you can talk to ? It helps I too feel low ,its the time of year.I have not been able to have my chemo infusion for about 6 weeks because I have had this eye problem & breathing difficulties ,so I worry in case the melanoma being teated will start to grow again
Re: A very bleak mood...Dreamy I nearly missed this.
Re: A very bleak mood...Ffosse Sorry to read that you feel bleak. I usually feel really down at this time of year because of the darkness. A close friend who has had chemo says it gives you "chemo brain" which means she finds it difficult to concentrate and remember things. I guess the combination of the dark season and the recovery from chemo, plus the overwhelming nature of remission must make it a sort of anti-climax which makes you introspective and blue.
Re: A very bleak mood...Hi